# SDR SWAA2020022041566

- Difficulty date: February 18, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 69,382 hours, 40,900 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY FUSELAGE SIDE EMERGENCY LIGHT INOPERATIVE.          / FOUND LOOSE GROUND. RECONNECTED AND TIED GROUND IAW WDM AND AMM.
